# SDR ASAA2025031356862

- Difficulty date: March 13, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK ASSY. FOUND CRACKED AT FS 540 FROM BL 0 TO RBL 24. GROUNDED - YES. REMOVED AND REPLACED BREAK ASSY IAW B737-800 SRM 51-40-02-0G-0 & 51-40-05-0G-0.
